An (almost) unbiased estimator for the S-Gini index
Thomas Demuynck
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Published in: The Journal of Economic Inequality (2012) v.10,p.109-126
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/252239/3/revision_120210.pdf Full text for the whole work, or for a work part (application/pdf)
Related works:
Journal Article: An (almost) unbiased estimator for the S-Gini index (2012) 
Working Paper: An (almost) unbiased estimator for the S-Gini index (2009) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/252239
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/252239
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().